# SDR DHL9670919C

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND SKIN BULGE AT STA 1166 BETWEEN STRINGER 21L AND 22L AT AFT LAVATORY SERVICE PANEL.  REMOVED CORROSION, INSTALLED DOUBLER REPAIR AT AFT LAVATORY SERVICE PANEL PER AVITAS EO 96PMSI-123RO-5, FILLER PLATE 15.75 BY 14, BACKING PLATE 19 BY 21.
